# SDR HALA2018101700517

- Difficulty date: October 12, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.2 AND 54 AT +Y1959 IS CORRODED AT LOCATIONS: FR53.5+11". CORROSION REMOVED IAW SRM 51-74-00 REV 97. DAMAGE DIMENSION: AT FR53.5+11" SUPERIOR, L=1.0", W= 0.250", D=0.60". CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED IAW SRM 51-72-11 REV 97 AND DWG F5332671120400.
